# SDR AALA20151022007

- Difficulty date: October 21, 2015
- Submitted: October 22, 2015
- Operation: Air carrier
- Aircraft: N467AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49597
- Aircraft time: 77,312 hours, 41,181 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Portable Light
- Part number: 1001191
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR PORTABLE EMER LIGHT LOCKING TAB MISSING.  REPLACED L1 DOOR PORTABLE EMER LIGHT IAW AMM 33-53-00.  OPERATIONALLY CHECKED NORMAL.
